Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2017, Volume 56, Number 4, Pages 522–528 (Mi al812)  

This article is cited in 1 scientific paper (total in 1 paper)

Communications

Elementary equivalence of partially commutative Lie rings and algebras

E. N. Poroshenko

Novosibirsk State Technical University, pr. Marksa 20, Novosibirsk, 630092 Russia

Abstract: Presented by the Program Committee of the Conference “Mal'tsev Readings”.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01485
Ministry of Education and Science of the Russian Federation 214/138, проект 1052
Supported by RFBR (project No. 15-01-01485) and by the Russian Ministry of Education and Science (gov. contract 2014/138, project No. 1052).


DOI: https://doi.org/10.17377/alglog.2017.56.409

Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2017, 56:4, 348–352

Bibliographic databases:

UDC: 512.554.3+510.67
Received: 18.04.2017

Citation: E. N. Poroshenko, “Elementary equivalence of partially commutative Lie rings and algebras”, Algebra Logika, 56:4 (2017), 522–528; Algebra and Logic, 56:4 (2017), 348–352

Citation in format AMSBIB
\Bibitem{Por17}
\by E.~N.~Poroshenko
\paper Elementary equivalence of partially commutative Lie rings and algebras
\jour Algebra Logika
\yr 2017
\vol 56
\issue 4
\pages 522--528
\mathnet{http://mi.mathnet.ru/al812}
\crossref{https://doi.org/10.17377/alglog.2017.56.409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3051820}
\transl
\jour Algebra and Logic
\yr 2017
\vol 56
\issue 4
\pages 348--352
\crossref{https://doi.org/10.1007/s10469-017-9455-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000415280700009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85033388850}


Linking options:
  • http://mi.mathnet.ru/eng/al812
  • http://mi.mathnet.ru/eng/al/v56/i4/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Poroshenko, E. I. Timoshenko, “Partially commutative groups and Lie algebras”, Sib. elektron. matem. izv., 18:1 (2021), 668–693  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:94
    Full text:5
    References:17
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021